Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Miscarriage, headaches, dizziness, nausea, back pain, mood swings. Chances of pregnancy?

i had a miscarriage 3 weeks ago i instantly lost all pregnancy symptoms but this last week i feel pregnant again! headaches, dizziness , fatique, nausea, lower back pain and moodswings! is it possible to be pregnant again so soon? as it as only been 3 weeks i have not yet done a home pregnancy test as i dont no if it will be accurate yet
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After miscarriage it will take sometime for recurrence of ovulation, in some women it can recur early within 2 weeks.
You symptoms could be because of persistent HCG levels or if you had unprotected intercourse around the time of ovulation there is possibility for conception.
So you wait for one more week and go for blood test for pregnancy which can clarify the doubt.
Take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor